# SDR COMA0160853

- Difficulty date: October 24, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 13,049 hours, 12,420 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 13740002
- Part serial: NA
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT #5570.  DURING TEST OF THE YAW DAMPER SYSTEM THE #2 WOULD NOT ENGAGE.REPLACED THE YAW DAMPER SWITCH.
